Torsion free endotrivial modules for finite groups of Lie type

Carlson, Jon F. and Grodal, Jesper and Mazza, Nadia and Nakano, Daniel K. (2022) Torsion free endotrivial modules for finite groups of Lie type. Pacific Journal of Mathematics, 317 (2). pp. 239-274. ISSN 0030-8730

[thumbnail of TF_final]
Text (TF_final)
TF_final.pdf - Accepted Version
Available under License Creative Commons Attribution.

Download (444kB)

Abstract

In this paper we determine the torsion free rank of the group of endotrivial modules for any finite group of Lie type, in both defining and non-defining characteristic. Equivalently, we classify the maximal rank $2$ elementary abelian $\ell$-subgroups in any finite group of Lie type, for any prime $\ell$. This classification may be of independent interest.

Item Type:
Journal Article
Journal or Publication Title:
Pacific Journal of Mathematics
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600/2602
Subjects:
?? endotrivial modules, finite groups of lie type, elementary abelian subgroupsalgebra and number theorymathematics(all) ??
ID Code:
167774
Deposited By:
Deposited On:
21 Mar 2022 16:25
Refereed?:
Yes
Published?:
Published
Last Modified:
16 May 2024 08:50